# SDR DALA2025010600100

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 74,359 hours, 28,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5648384) RIGHT OVERWING DOOR EXIT LIGHTS INOP. R/R M1695 BATTERY PACK REF B737 AMM 33-51. OPS CHECK GOOD AT THIS TIME.
